# SDR SWAA2022032909211

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 113BW HAS CORROSION AROUND FASTNER HOLES ON INNER SURFACE / VERIFIED NEW NOSE WHEEL WELL PANEL PART NUMBERS 141A7900-4 IAW AIPC 32-22-11-02; RECEIVED. ATAG WN5738. EVALUATED CORROSION. NO ALLOWABLE DAMAGE LIMITS PUBLISHED. REMOVED AND REPLACED PANEL 113BW ON SHELF PANEL TO BE INSTALLED ON J PANEL-115-CLOSE
